# SDR FDEA201003040644

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 91,337 hours, 33,490 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Overserviced
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  RAN QRH AND STILL UNABLE TO BRING GEAR LEVER TO UP  POSITION.  BURNED OFF EXCESS FUEL AND LANDED WITHOUT INCIDENT.  UNABLE TO MOVE GEAR HANDLE OUT OF DOWN DETENT WITH OR WITHOUT OVERIDE BUTTON.  FOUND TRIM CYLINDER INTERLOCK FUSE TRIPPED, RESET SAME IAW AMM 32-31-06-2.  NOW ABLE TO MOVE GEAR HANDLE TO UP POSITION  WHILE PUSHING OVER RIDE.  BLED LT MAIN GEAR TRIM CYLNDER RELIEF VALVE IAW AMM  32-37-03-2.  GEAR HANDLE INTERLOCK OPS NRML REF 32-37-03-2.  ACFT OK FOR SVC.
